Alert archive / Wisconsin / Gale Warnings in 2014
Gale Warning 8, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Feb 21, 2014, 3:01 AM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2014, 3:01 AM CST (09:01 UTC)
- Expired
- Feb 21, 2014, 9:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
731 WHUS73 KMKX 210901 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 301 AM CST FRI FEB 21 2014 ...INTENSE LOW PRESSURE OVER THE NORTHERN GREAT LAKES... .AN INTENSE LOW PRESSURE SYSTEM WILL MOVE TO CENTRAL LAKE SUPERIOR BY NOON TODAY...THEN HEAD NORTHEAST INTO CANADA THIS AFTERNOON. STRONG WEST WINDS WILL CONTINUE TODAY WITH GALES TO 40 KNOTS EXPECTED. WINDS WILL SUBSIDE LATE THIS AFTERNOON AND TONIGHT. LMZ643>646-211715- /O.CAN.KMKX.SR.W.0001.000000T0000Z-140221T1100Z/ /O.NEW.KMKX.GL.W.0008.140221T0901Z-140222T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 301 AM CST FRI FEB 21 2014 ...GALE WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE STORM WARNING HAS BEEN CANCELLED. * WINDS: WEST GALES TO 40 KNOTS...DIMINISHING LATE THIS AFTERNOON AND TONIGHT. * WAVES: WAVES IN GENERAL WILL BE 3 TO 5 FEET IN ICE FREE AREAS. HOWEVER...THE STRONG WEST WINDS MAY CAUSE THE ICE TO BREAK UP MORE AND BECOME TRANSIENT IN NATURE RESULTING IN HIGHER WAVE HEIGHTS...ESPECIALLY TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
3 follow-up statements
846 WHUS73 KMKX 211534 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 934 AM CST FRI FEB 21 2014 ...INTENSE LOW PRESSURE OVER THE NORTHERN GREAT LAKES... .AN INTENSE LOW PRESSURE SYSTEM WILL HEAD NORTHEAST INTO CANADA THIS AFTERNOON. STRONG WEST WINDS WILL CONTINUE TODAY...WITH GALES OF 40 TO 45 KNOTS EXPECTED. WINDS WILL GRADUALLY SUBSIDE LATE THIS AFTERNOON AND TONIGHT. A SMALL CRAFT ADVISORY WILL BE NEEDED DURING THIS PERIOD...AFTER THE GALE WARNING EXPIRES. LMZ643>646-212345- /O.CON.KMKX.GL.W.0008.000000T0000Z-140222T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 934 AM CST FRI FEB 21 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: WEST GALES TO 35 KNOTS...WITH GUSTS UP TO 40 TO 45 KNOTS...SLOWLY DIMINISHING LATE THIS AFTERNOON AND TONIGHT. WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TONIGHT...WITH SOME GUSTS TO 30 KNOTS. * WAVES: WAVES IN GENERAL WILL BE 3 TO 5 FEET IN ICE FREE AREAS. HOWEVER...THE STRONG WEST WINDS MAY CAUSE THE ICE TO BREAK UP MORE AND BECOME TRANSIENT IN NATURE...RESULTING IN HIGHER WAVE HEIGHTS...ESPECIALLY TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
601 WHUS73 KMKX 212141 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 PM CST FRI FEB 21 2014 ...INTENSE LOW PRESSURE MOVING INTO ONTARIO CANADA... .AN INTENSE LOW PRESSURE SYSTEM WILL HEAD NORTHEAST INTO ONTARIO CANADA TONIGHT. STRONG WEST SOUTHWEST WINDS WILL LINGER INTO THE EARLY EVENING...WITH GALES TO AROUND 40 KNOTS EXPECTED. WINDS WILL GRADUALLY SUBSIDE LATER THIS EVENING AND OVERNIGHT. A SMALL CRAFT ADVISORY WILL BE NEEDED DURING THIS PERIOD...AFTER THE GALE WARNING EXPIRES. LMZ643>646-220300- /O.EXT.KMKX.GL.W.0008.000000T0000Z-140222T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 PM CST FRI FEB 21 2014 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: WEST GALES TO 35 KNOTS...WITH GUSTS UP TO 40 KNOTS...SLOWLY DIMINISHING INTO MID EVENING. WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED BY LATER TONIGHT...WITH SOME GUSTS TO 30 KNOTS. * WAVES: WAVES IN GENERAL WILL BE 3 TO 5 FEET IN ICE FREE AREAS OVER THE OPEN WATERS. HOWEVER...THE STRONG WEST WINDS MAY CAUSE THE ICE TO BREAK UP MORE AND BECOME TRANSIENT IN NATURE ACROSS THE NEARSHORE WATERS. THIS WOULD RESULT IN HIGHER WAVE HEIGHTS...ESPECIALLY TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
084 WHUS73 KMKX 220302 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 902 PM CST FRI FEB 21 2014 ...BRISK WEST WINDS TO CONTINUE THIS WEEKEND... .THE STRONG LOW THAT BROUGHT THE HIGH WINDS WILL REMAIN OVER SOUTHERN CANADA THROUGH THE WEEKEND AND STILL BRING BRISK WEST WINDS TO LAKE MICHIGAN. LMZ643>646-221115- /O.EXP.KMKX.GL.W.0008.000000T0000Z-140222T0300Z/ /O.NEW.KMKX.SC.Y.0022.140222T0302Z-140223T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 902 PM CST FRI FEB 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE GALE WARNING HAS EXPIRED. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: WAVES IN GENERAL WILL BE 2 TO 4 FEET IN ICE FREE AREAS OVER THE OPEN WATERS. HOWEVER...THE BRISK WEST WINDS MAY CAUSE THE ICE TO BREAK UP MORE AND BECOME TRANSIENT IN NATURE ACROSS THE NEARSHORE WATERS. THIS WOULD RESULT IN HIGHER WAVE HEIGHTS...ESPECIALLY TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Feb 20, 9:32 PM CST, 5 hours 29 minutes earlier.
Area forecast discussion, Feb 20, 9:32 PM CST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 PM CST THU FEB 20 2014
.UPDATE...WILL CONTINUE WITH HIGH WIND WARNING FOR THE OVERNIGHT
HOURS. VERIFIED SO FAR AT KJVL WITH SUSTAINED WIND OF 37 KTS.
AREA OF HIGHEST 3 HOUR PRESSURE RISES CURRENTLY UPSTREAM OVER
NORTHERN IL/IA LATE THIS EVENING...SO STRONGEST AREA YET TO MOVE
ACROSS SOUTHERN WI.
AREAS OF LIGHT PRECIPITATION ASSOCIATED WITH MID-LEVEL TROUGH
SOUTH OF MAIN LOW BEGINNING TO SPREAD ACROSS WESTERN CWA. COLDER
AIR FEEDING IN ON STRONG SOUTHWEST WINDS CHANGING -RA OVER TO -SN.
WILL CONTINUE WINTER WEATHER ADVISORY IN THE WEST FOR LIGHT SNOW
ACCUMULATIONS AND THE BLOWING SNOW THREAT.
&&
.AVIATION/06Z TAFS/...STRONG WINDS WITH GUSTS POTENTIALLY TO 50
KNOTS CONTINUING OVERNIGHT...WILL DIMINISH LATE TONIGHT AND FRIDAY
MORNING. CIGS AND VSBYS WILL VARY FROM MVFR TO IFR AS AREAS OF -SN
SPREAD ACROSS SRN WI FROM THE WEST.
&&
.MARINE...SEVERAL WIND GUSTS ALREADY REPORTED TO 47-48 KTS AT
LAKESHORE STATIONS. HENCE WL CONTINUE STORM WARNING THROUGH THE
NIGHT...WITH GALE CONDITIONS LIKELY TO PERSIST THROUGH FRIDAY.
&&
.PREV DISCUSSION... /ISSUED 406 PM CST THU FEB 20 2014/
TONIGHT AND FRIDAY..FORECAST CONFIDENCE...HIGH
SHOWERS WITH A FEW THUNDERSTORMS...SOME PRODUCING SMALL HAIL...ARE
EXPECTED THROUGH LATE AFTERNOON OR EARLY EVENING. RAIN WILL
EVENTUALLY CHANGE BACK OVER TO SNOW THIS EVENING...WITH
ACCUMULATIONS OF AN INCH OR SO THROUGH FRIDAY MORNING. HIGHEST
AMOUNTS WILL BE FROM MADISON NORTHWEST.
SOUTHWEST TO WEST WINDS WILL PICK UP THIS EVENING...WITH GUSTS OF 45
TO 55 MPH POSSIBLE LATE EVENING INTO EARLY FRIDAY MORNING. KEPT HIGH
WIND WARNING GOING...AS A FEW GUSTS TO NEARLY 60 MPH
POSSIBLE...ESPECIALLY ALONG AND SOUTHEAST OF A MINERAL POINT TO
SHEBOYGAN LINE.
DELAYED THE CURRENT WINTER WEATHER ADVISORY UNTIL AN 8 PM START
TIME...ADDING A FEW COUNTIES TO THE EAST OF THE ONGOING ADVISORY.
THESES AREAS WILL HAVE THE BEST CHANCE TO SEE THE COMBINATION OF
FALLING AND BLOWING SNOW CAUSING SIGNIFICANTLY REDUCED VISIBILITIES.
SHORT TERM...FRIDAY NIGHT THROUGH SUNDAY.
COLD AIR RETURNS TO THE REGION AS WISCONSIN IS IN NW FLOW BETWEEN
DEPARTING LOW AND ARCTIC HIGH BUILDING INTO THE PLAINS. CLOSED LOW
SLOWLY LIFTS OFF TO THE NORTHEAST FROM SW ONTARIO FRIDAY EVENING TO
JUST EAST OF JAMES BAY BY SUNDAY EVENING WITH A BROAD SHALLOW TROUGH
FROM THE NRN PLAINS THROUGH THE GREAT LAKES TO THE NE U.S. THE
MODELS ARE SHOWING A CHANNEL OF SHEARED 500 MB VORTICITY ALONG THE
PERIPHERY OF THE CYCLONIC FLOW...WAFFLING AROUND THE IL/WI BORDER
DEPENDING ON MODEL THROUGH THE WEEKEND.
FRIDAY NIGHT THROUGH SATURDAY...FORECAST CONFIDENCE HIGH
925 MB WINDS STILL AROUND 40 KTS FRIDAY EVENING...SLOWLY EASING TO
25 KNOTS TO 30 KNOTS BY 12Z SATURDAY. COLD AIR ADVECTION...TO
DIFFERING EXTENT AMONG MODELS...AND CLOUDS WILL NOT ALLOW FOR MUCH
DECOUPLING SO EXPECT GUSTY WEST WINDS OVERNIGHT THEN SLOWLY
SUBSIDING DURING THE DAY SATURDAY.
GFS IS ALMOST 10C COLDER THAN NAM AND 5C TO 6C COLDER THAN ECMWF
WITH 925 MB TEMPS AT 12Z SATURDAY. AGAIN BLENDED TEMPS USED TO LIMIT
DIFFERENCES...WHICH KEEPS LOWS IN THE TEENS SOUTH AND ALONG THE
LAKE...AND 5 TO 10 ABOVE ELSEWHERE. HIGHS SATURDAY REBOUND BACK
INTO THE LOW TO MID 20S...WITH UPPER 20S TO NEAR 30 IN THE FAR
SOUTH AND SOUTHEAST WITH A SLIGHT 925MB THERMAL RIDGE NOSING IN
AHEAD OF A WEAK WAVE.
NAM AND SREF BRING LIGHT QPF INTO SRN WI OVERNIGHT FRIDAY WITH
LEADING EDGE OF VORTICITY CHANNEL AND WEAK SECONDARY SURFACE TROUGH
BUT LITTLE OMEGA AND NO Q-VECTOR CONVERGENCE WITH SUBSIDENCE FIRMLY
IN PLACE...WITH REST OF THE MODELS KEEP THE VERY LIGHT PRECIPITATION
TO OUR SOUTH...SO WILL GO WITH 5 TO 10% CONSENSUS POPS.
SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE HIGH.
HUDSON BAY LOW BEGINS TO FILL AND SHIFT NORTHEAST ALLOWING LEADING
EDGE OF ARCTIC HIGH TO MOVE INTO THE WESTERN GREAT LAKES. 925MB
TEMPS FALL INTO THE DOUBLE-DIGITS BELOW ZERO BY SUNDAY MORNING...
YIELDING LOWS IN THE SINGLE DIGITS ABOVE AWAY FROM THE LAKE AND
AROUND 10 ABOVE ALONG THE SHORE...WITH HIGHS STRUGGLING TO REACH
AROUND 20 SUNDAY.
LONG TERM...SUNDAY NIGHT THROUGH THURSDAY. FORECAST CONFIDENCE
MEDIUM
WHILE THE HUDSON BAY LOW FILLS AND SHIFTS NORTHEAST...SERIES OF
VORTICITY MAXIMA/CLOSED LOWS KEEP BROAD TROUGH OVER THE EASTERN U.S.
WITH ANOTHER DEEP LOW ESTABLISHING ITSELF NEAR HUDSON BAY BY THE END
OF NEXT WEEK. THE RESULTING NNW FLOW KEEPS THE FEED OF ARCTIC AIR
INTO THE REGION THROUGH ALL OF NEXT WEEK...WITH 850 MB TEMPS FALLING
FROM THE TEENS BELOW ZERO MONDAY TO 24 BELOW BY THURSDAY EVENING.
THIS BRINGS BACK WELL BELOW NORMAL TEMPERATURES WITH LOWS IN THE
SINGLE DIGITS ABOVE AND BELOW ZERO...AND HIGHS STRUGGLING TO REACH
20 THROUGH WEDNESDAY...FOLLOWED BY A REINFORCING SHOT OF COLD AIR
THAT DROPS LOWS TO BETWEEN 5 BELOW AND 10 BELOW THURSDAY
MORNING...WITH ZERO TO 5 BELOW ALONG THE LAKE...AND HIGHS ONLY IN
THE SINGLE DIGITS ABOVE.
NEXT CHANCE OF PRECIPITATION COMES MONDAY AFTERNOON/EVENING WITH
SHORT WAVE TROUGH...MORE POTENT ON THE 12Z ECMWF AND 00Z GEMNH.
AVIATION/00Z TAFS/...
SHOWERS WITH A FEW THUNDERSTORMS...SOME PRODUCING SMALL HAIL...ARE
EXPECTED THROUGH LATE AFTERNOON OR EARLY EVENING. RAIN WILL
EVENTUALLY CHANGE BACK OVER TO SNOW THIS EVENING...WITH
ACCUMULATIONS OF AN INCH OR SO THROUGH FRIDAY MORNING. HIGHEST
AMOUNTS WILL BE FROM MADISON NORTHWEST.
SOUTHWEST TO WEST WINDS WILL PICK UP THIS EVENING...WITH GUSTS OF 40
TO 50 KNOTS POSSIBLE LATE EVENING INTO EARLY FRIDAY MORNING. PUT
SOME WIND SHEAR IN THE TAFS FOR EARLY EVENING...AS WINDS INCREASE
ALOFT A COUPLE HOURS BEFORE THE HIGHER WINDS MIX DOWN TO THE
SURFACE.
IFR OR WORSE CONDITIONS WILL CONTINUE INTO THE EVENING...IMPROVING
TO MVFR FOR THE OVERNIGHT HOURS. SHOULD SEE VFR CONDITIONS RETURN BY
LATE FRIDAY AFTERNOON.
MARINE...
GALE FORCE WIND ARE EXPECTED THIS EVENING THROUGH FRIDAY...WITH
STORM FORCE GUSTS POSSIBLE FROM MID/LATE EVENING THROUGH MUCH OF THE
NIGHT. DECIDED TO UPGRADE TO A STORM WARNING GIVEN THE 50 KNOTS GUST
POSSIBILITY. WILL NEED A GALE WARNING FOR TOMORROW AFTER THE STORM
WARNING EXPIRES.
WITH THE CLOUDY SKIES...MILER TEMPERATURES...AND STRONG WINDS...HARD
TO KNOW EXACTLY WHAT THE ICE COVERAGE WILL BE OVER THE NEXT COUPLE
DAYS. THERE WERE OPEN AREAS YESTERDAY...AND THERE SHOULD BE EVEN
MORE BY NOW...SO KEPT SOME WAVES IN THE FORECAST.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HIGH WIND WARNING UNTIL 9 AM CST FRIDAY FOR WIZ046-047-051-052-
056>060-062>072.
WINTER WEATHER ADVISORY UNTIL NOON CST FRIDAY FOR WIZ046-047-051-
056>058-062-063-067-068.
LM...STORM WARNING UNTIL 5 AM CST FRIDAY FOR LMZ643>646.
&&
UPDATE...MBKHazardous weather outlook, Feb 21, 12:30 AM CST, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1230 AM CST FRI FEB 21 2014 WIZ046-047-051-052-056>060-062>072-220245- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1230 AM CST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...REST OF TONIGHT A WIND ADVISORY IS IN EFFECT DUE TO GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH WITH SOME GUSTS TO 45 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE WIND ADVISORY WILL CONTINUE UNTIL 3 PM FRIDAY WITH WEST WINDS IN THE 30 TO 45 MPH RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-220245- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1230 AM CST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...REST OF TONIGHT A STORM WARNING IS IN EFFECT TONIGHT. STRONG LOW PRESSURE MOVING THROUGH NORTHERN WISCONSIN...WILL PRODUCE A PERIOD OF STORM FORCE GUSTS FROM LATE EVENING INTO EARLY MORNING FRIDAY. A FEW GUSTS TO 50 KNOTS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE STORM WARNING WILL LIKELY BE DOWNGRADED TO A GALE WARNING FRIDAY MORNING THROUGH FRIDAY AFTERNOON...WITH A SMALL CRAFT ADVISORY NEEDED FROM FRIDAY NIGHT INTO SATURDAY AFTERNOON. COLLAR WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Feb 20, 9:21 PM CST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
921 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND GST MAYVILLE 43.50N 88.55W
02/20/2014 M61 MPH DODGE WI MESONET
&&
MBKLocal storm report, Feb 20, 9:23 PM CST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
923 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM NON-TSTM WND GST KENOSHA AIRPORT 42.60N 87.93W
02/20/2014 M52 MPH KENOSHA WI ASOS
45 KNOT WIND GUST.
&&
MBKLocal storm report, Feb 20, 9:36 PM CST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM NON-TSTM WND GST KENOSHA C-MAN 42.59N 87.81W
02/20/2014 M54 MPH KENOSHA WI C-MAN STATION
WIND GUST OF 47 KNOTS.
&&
MBKLocal storm report, Feb 20, 9:49 PM CST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
949 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM NON-TSTM WND GST SHEBOYGAN AIRPORT 43.77N 87.85W
02/20/2014 M45 MPH SHEBOYGAN WI ASOS
39 KNOT WIND GUST WITH SUSTAINED WINDS OF 31 KNOTS OR 36
MPH.
&&
MBKLocal storm report, Feb 21, 1:40 AM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
140 AM CST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM NON-TSTM WND GST MONROE 42.60N 89.64W
02/21/2014 M52 MPH GREEN WI AWOS
36 KNOT SUSTAINED WIND...OR 42 MPH.
&&
SDAVISThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 12:30 AM CST | Wind Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.